# SDR 9710629301

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 448054
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF UPON GEAR RETRACTION, NOSE GEAR RED LIGHT DID NOT EXTINGUISH.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE LUBRICATED AND CYCLED GEAR, OPERATIONAL CHECK OK.
